The uniform stabilization of a semilinear wave equation with variable coefficients and nonlinear boundary conditions is considered. The uniform decay rate is established by the Riemannian geometry method.
The first author would like to express his gratitude to DGRSDT for the financial support.
The authors would like to thank the anonymous referees for their valuable suggested comments. The authors are grateful to the editors for their help.
"Uniform Stabilization for a Semilinear Wave Equation with Variable Coefficients and Nonlinear Boundary Conditions." Taiwanese J. Math. 26 (5) 981 - 1001, October, 2022. https://doi.org/10.11650/tjm/220302